Contributions to the asymptotic behaviour of the equation z ˙ = f ( t , z ) with a complex-valued function f

Josef Kalas

Czechoslovak Mathematical Journal (1990)

  • Volume: 40, Issue: 1, page 31-45
  • ISSN: 0011-4642

How to cite

top

Kalas, Josef. "Contributions to the asymptotic behaviour of the equation $\dot{z}=f(t,z)$ with a complex-valued function $f$." Czechoslovak Mathematical Journal 40.1 (1990): 31-45. <http://eudml.org/doc/13828>.

@article{Kalas1990,
author = {Kalas, Josef},
journal = {Czechoslovak Mathematical Journal},
keywords = {Asymptotic properties; holomorphic function; Lyapunov function method; Riccati equation},
language = {eng},
number = {1},
pages = {31-45},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Contributions to the asymptotic behaviour of the equation $\dot\{z\}=f(t,z)$ with a complex-valued function $f$},
url = {http://eudml.org/doc/13828},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Kalas, Josef
TI - Contributions to the asymptotic behaviour of the equation $\dot{z}=f(t,z)$ with a complex-valued function $f$
JO - Czechoslovak Mathematical Journal
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 40
IS - 1
SP - 31
EP - 45
LA - eng
KW - Asymptotic properties; holomorphic function; Lyapunov function method; Riccati equation
UR - http://eudml.org/doc/13828
ER -

References

top
  1. J. Kalas, On a “Liapunov-like” function for an equation z ˙ = f ( t , z ) with a complex-valued function f , Arch. Math. (Brno) 18 (1982), 65-76. (1982) Zbl0498.34039MR0683347
  2. J. Kalas, Asymptotic nature of solutions of the equation z ˙ = f ( t , z ) with a complex-valued function f , Arch. Math. (Brno) 20 (1984), 83-94. (1984) Zbl0564.34005MR0784859
  3. J. Kalas, Some results on the asymptotic behaviour of the equation z ˙ = f ( t , z ) with a complex-valued function f , Arch. Math. (Brno) 21 (1985), 195-199. (1985) Zbl0585.34037MR0833131
  4. J. Kalas, Asymptotic behaviour of the solutions of the equation d z / d t = f ( t , z ) with a complex-valued function f , Colloquia Mathematica Societatis János Bolyai, 30. Qualitative Theory of Differential Equations, Szeged (Hungary), 1979, pp. 431 - 462. (1979) Zbl0486.34034MR0680606
  5. J. Kalas, On certain asymptotic properties of the solutions of the equation z ˙ = f ( t , z ) with a complex-valued function f , Czech. Math. J. 33 (1983), 390-407. (1983) Zbl0547.34042MR0718923
  6. C. Kulig, On a system of differential equations, Zeszyty Naukowe Univ. Jagiellonskiego, Prace Mat., Zeszyt 9, 77 (1963), 37-48. (1963) Zbl0267.34029MR0204763
  7. M. Ráb, Equation Z ' = A ( t ) - Z 2 coefficient of which has a small modulus, Czech. Math. J. 27 (1971), 311-317. (1971) Zbl0223.34026MR0287096
  8. M. Ráb, 10.1016/0022-0396(77)90183-8, J. Diff. Equations 25 (1977), 108-114. (1977) Zbl0331.34006MR0492454DOI10.1016/0022-0396(77)90183-8
  9. Z. Tesařová, The Riccati differential equation with complex-valued coefficients and application to the equation x ' ' + P ( t ) x ' + Q ( t ) x = 0 , Arch. Math. (Brno) 18 (1982), 133-143. (1982) Zbl0514.34042MR0682101

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.